Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 845926, 8 pages
http://dx.doi.org/10.1155/2013/845926
Research Article

Interaction of Solitons for Sine-Gordon-Type Equations

Department of Mathematics, University of Sonora, Rosales y Boulevard Encinas s/n, 83000 Hermosillo, Mexico

Received 27 November 2012; Accepted 23 January 2013

Academic Editor: Nasser Saad

Copyright © 2013 Georgii A. Omel’yanov and Israel Segundo-Caballero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Omel’yanov, “Propagation and interaction of solitons for nonintegrable equations,” Russian Journal of Mathematical Physics, vol. 23, no. 2, pp. 225–243, 2016. View at Publisher · View at Google Scholar
  • George Omel’yanov, “Multi-soliton collision for essentially nonintegrable equations,” Operator Theory: Advances and Applications, vol. 260, pp. 153–170, 2017. View at Publisher · View at Google Scholar